Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Dumbest most embarrassing post ever SLS

Posted by Maxime on March 25, 2005, at 22:55:58

In reply to Re: Dumbest most embarrassing post ever Maxime, posted by SLS on March 25, 2005, at 18:09:46

Thanks Scott. ;)

Not many doctor's buy into the "yeast connection" so I don't know if she will do the necessary test for candida. Although I forgot to mention that I also have "tinea versicolour" a topical skin fugus that shows up as dark patches. I have it on my chest, and on the small of my back. She told me about a cream/wash I could use to make it go away but she said it would come back ... and it did.

I wish I could get my endocrinologist, my psychiatrist and my GP together because my problems are connected and some dialogue between the people treating me could make all the difference.

In the meantime I am left suffering to the point where I feel like I am truly losing my mind.

Maxime

> > Okay, I am not entirely comfortable posting this, but I am hoping you won't think I am complete idiot.
>
> Please see:
>
> http://www.dr-bob.org/babble/20050322/msgs/475578.html
>
>
> That's a very interesting idea, and even if it is wrong, demonstrates exceptional and creative logical thinking. You get an A+. It might be right for all I know.
>
> The mechanisms behind Parnate induced hypertensive events is not entirely understood. Having said that, the tyramine reaction is to a great degree dependant upon the inactivation of the MAO enzyme in the gut and the digestive process.
>
>
> - Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:475253
URL: http://www.dr-bob.org/babble/20050322/msgs/475676.html